# SDR A6WA201543149

- Difficulty date: October 19, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 37,245 hours, 34,632 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WILL NOT OPEN FROM OUTSIDE.  INSPECTED PAX DOOR OUTER HANDLE & CLEARANCES IAW AMM 52-11-03, NO VISUAL DEFECTS NOTED.  DOOR WILL NOT OPEN FROM OUTSIDE. HANDLE EXTENDS, BUT WILL NOT ROTATE.  LUBED PAX DOOR HANDLE, PIN & BELL CRANK ASSEMBLIES IAW AMM 12-20-52.  OPERATIONS CHECKED OK.  THIS CLEARS MEL 52-21-01, PLACARD REMOVED.
